Previous |  Up |  Next

Article

Keywords:
complete bornological locally convex spaces; Dobrakov’s integral; $\sigma $-finite semivariation; sequential convergence
Summary:
A generalization of I. Dobrakov’s integral to complete bornological locally convex spaces is given.
References:
[1] R. G. Bartle: A general bilinear vector integral. Studia Math. 15 (1956), 337–352. MR 0080721 | Zbl 0070.28102
[2] M. E. Ballvé: $L^{\alpha }$ spaces for operator valued measures. Ann. Sc. Math. Québec 14 (1990), 9–15. MR 1070603
[3] M. E. Ballvé: On the stability of the completeness of $L^{\alpha }$ spaces. Rend. Circ. Mat. Palermo 39 (1990), 58–64. DOI 10.1007/BF02862877 | MR 1056001
[4] M. E. Ballvé: Geometry and integration for operator valued measures. J. Math. Anal. Appl. 165 (1992), 62–70. DOI 10.1016/0022-247X(92)90068-O | MR 1151061
[5] R. Bravo, P. Jiménez Guerra: Linear operators and vector integrals. Math. Japonica 36 (1991), 255–262. MR 1095738
[6] J. Diestel and J. J. Uhl, Jr.: Vector Measures. Providence, Rhode Island, 1977. MR 0453964
[7] I. Dobrakov: On integration in Banach spaces, I. Czechoslovak Math. J. 20 (1970), 511–536. MR 0365138 | Zbl 0215.20103
[8] I. Dobrakov: On integration in Banach spaces, II. Czechoslovak Math. J. 20 (1970), 680–695. MR 0365139 | Zbl 0224.46050
[9] I. Dobrakov: On representation of linear operators on $C_0(T,\mathbb{X})$. Czechoslovak Math. J. 21 (1971), 13–30. MR 0276804
[10] I. Dobrakov: On integration in Banach spaces, III. Czechoslovak Math. J. 29 ((1979), 478–499. MR 0536071
[11] I. Dobrakov: On integration in Banach spaces, IV. Czechoslovak Math. J. 30 (1980), 259–279. MR 0566051 | Zbl 0452.28006
[12] I. Dobrakov: On integration in Banach spaces, V. Czechoslovak Math. J. 30 (1980), 610–622. MR 0592324 | Zbl 0506.28004
[13] I. Dobrakov: On integration in Banach spaces, VI. Czechoslovak Math. J. 35 (1985), 173–187. MR 0787123 | Zbl 0628.28007
[14] I. Dobrakov: On integration in Banach spaces, VII. Czechoslovak Math. J. 38 (1988), 434–449. MR 0950297 | Zbl 0674.28003
[15] C. Debieve: Integration of vector valued functions with respect to vector valued measures. Rev. Roumaine Math. Pures Appl. 26 (1981), 943–957. MR 0627463 | Zbl 0463.46038
[16] N. Dinculeanu: Vector Measures. VEB Deutscher Verlag der Wissenschaften, Berlin, 1966. MR 0206189 | Zbl 0142.10502
[17] N. Dunford and J. T. Schwartz: Linear Operators. Part I: General Theory. Interscience Publishers, New York, 1958. MR 1009162
[18] P. R. Halmos: Measure Theory. Springer-Verlag, Berlin-Heidelberg-New York, 1950. Zbl 0040.16802
[19] J. Haluška: On the continuity of the semivariation in locally convex spaces. Math. Slovaca 43 (1993), 185–192. MR 1274601
[20] J. Haluška: On lattices of set functions in complete bornological locally convex spaces. Simon Stevin 67 (1993), 27–48. MR 1249046
[21] J. Haluška: On a lattice structure of operator spaces in complete bornological locally convex spaces. Tatra Mt. Math. Publ. 2 (1993), 143–147. MR 1251048
[22] J. Haluška: On convergences of functions in complete bornological locally convex spaces. Rev. Roumaine Math. Pures Appl. 38 (1993), 327–337. MR 1258045
[23] H. Hogbe-Nlend: Bornologies and Functional Analysis. North-Holland, Amsterdam-New York-Oxford, 1977. MR 0500064 | Zbl 0359.46004
[24] H. Jarchow: Locally Convex Spaces. Teubner, Stuttgart, 1981. MR 0632257 | Zbl 0466.46001
[25] H. B. Maynard: A Radon-Nikodým theorem for operator valued measures. Trans. Amer. Math. Soc. 173 (1972), 449–463. MR 0310187 | Zbl 0263.28008
[26] J. V. Radyno: Linear Equations and Bornology. Izd. Beloruskogo gosudarstvennogo universiteta, Minsk, 1982. (in Russian) MR 0685429 | Zbl 0534.46004
[27] R. Rao Chivukula and A. S. Sastry: Product vector measures via Bartle integrals. J. Math. Anal. Appl. 96 (1983), 180–195. DOI 10.1016/0022-247X(83)90035-5 | MR 0717502
[28] S. K. Roy and N. D. Charkaborty: Integration of vector valued functions with respect to an operator valued measure. Czechoslovak Math. J. 36 (1986), 198–209. MR 0831308
[29] C. Schwartz: Integration for the Dobrakov integral. Czechoslovak Math. J. 30 (1980), 640–646. MR 0592327
[30] C. Schwartz: Weak Fubini theorem for the Dobrakov integral. Czechoslovak Math. J. 30 (1980), 647–654. MR 0592328
[31] W. Smith and D. H. Tucker: Weak integral convergence theorem and operator measures. Pacific J. Math. 111 (1984), 243–256. DOI 10.2140/pjm.1984.111.243 | MR 0732069
Partner of
EuDML logo